# SDR 4AER2016FA0000221

- Difficulty date: April 5, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 500d
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CONDUCTED REPETITIVE INSPECTION FOR CRACKING OF THE 1.04" NOM DIAMETER POWER CABLE FEED THROUGH HOLE ON FRAME AT FS 500D LEFT SIDE IAW AD 2011-23-05, SB 737-53A1279, REV 2.  INSPECTION IDENTIFIED A CRACK AT THIS LOCATION.  REMOVED FASTENERS, FABRICATED REPAIR DOUBLERS IAW SRM 53-00-07 DETAIL I AND 51-30-01, REV 91.  REMOVED DAMAGE AND ACCOMPLISHED HFEC OF CUTOUT WITH NO FURTHER CRACKS FOUND.  PREPARED AREAS AND REPAIR PARTS AND INSTALLED REPAIR ANGLES AND DOUBLERS IAW SRM 53-00-07 AND 51-40-02, REV 92.
